# SDR EIAA2002011

- Difficulty date: February 2, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND LEFT WHEEL WELL STATION 1241, LBL 2, WAS FOUND TO HAVE CORROSION ON OUTSIDE OF CENTER TANK WEB AROUND SCAVENGE PUMP OPENING.  REPAIRED PER ECRA 482-57-142-2.  (M)
